# SDR A6WA200640330

- Difficulty date: August 21, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL ATTACH FLANGE IS CRACKED .3 INCH AT FS 484, LBL 36, WL 73. CUT AWAY DAMAGED FLANGE FABRICATED REPAIR ANGLE USING 56144-14 PREFORMED ANGLE 2024-T42-063 WET INSTALLED ANGLE AIW REO 601R-53-41-059.  (M)
